Web of Science: 8 citations, Scopus: 8 citations, Google Scholar: citations,
Spectral stability of periodic waves in the generalized reduced Ostrovsky equation
Geyer, Anna (Delft University of Technology. Delft Institute of Applied Mathematics (The Netherlands))
Pelinovsky, Dmitry E. (Nizhny Novgorod State Technical University. Department of Applied Mathematics (Russia))

Date: 2017
Abstract: We consider stability of periodic travelling waves in the generalized reduced Ostrovsky equation with respect to co-periodic perturbations. Compared to the recent literature, we give a simple argument that proves spectral stability of all smooth periodic travelling waves independent of the nonlinearity power. The argument is based on the energy convexity and does not use coordinate transformations of the reduced Ostrovsky equations to the semi-linear equations of the Klein-Gordon type.
Rights: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, fins i tot amb finalitats comercials, sempre i quan es reconegui l'autoria de l'obra original. Creative Commons
Language: Anglès
Document: article ; recerca ; acceptedVersion ; publishedVersion
Subject: Reduced Ostrovsky equations ; Stability of periodic waves ; Energy-to-period map ; Negative index theory
Published in: Letters in mathematical physics, Vol. 107, Issue 7 (July 2017) , p. 1293-1314, ISSN 1573-0530

DOI: 10.1007/s11005-017-0941-3
PMID: 29070918


Postprint
16 p, 466.5 KB

22 p, 684.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-04-15, last modified 2020-08-02



   Favorit i Compartir